Advertisement

Ukrainian Mathematical Journal

, Volume 37, Issue 2, pp 193–197 | Cite as

Asymptotic decomposition of systems of higher-order linear differential equations with small parameter for the derivative

  • N. I. Shkil'
  • V. A. Kushnir
Article
  • 23 Downloads

Keywords

Differential Equation Small Parameter Linear Differential Equation Asymptotic Decomposition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. F. Feshchenko, N. I. Shkil, and L. D. Nikolenko, Asymptotic Methods in the Theory of Linear Differential Equations [in Russian], Naukova Dumka, Kiev (1966).Google Scholar
  2. 2.
    M. I. Shkil, Asymptotic Methods in Differential Equations [in Ukrainian], Vishcha Shkola, Kiev (1971).Google Scholar
  3. 3.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).Google Scholar
  4. 4.
    F. R. Gantmakher, Theory of Matrices, Chelsea Publ.Google Scholar
  5. 5.
    N. A. Sotnichenko and S. F. Feshchenko, The Asymptotic Decomposition of Systems of Linear Differential Equations in Partial Derivatives [in Russian], Kiev (1976), Preprint Akad. Nauk Ukr. SSR, Inst. Mat.Google Scholar
  6. 6.
    N. I. Shkil' and T. K. Meilev, “On the asymptotic decomposition of systems of second-order linear differential equations with small parameter of integral rank,” in: Tauber-Type Theorems and Differential Equations with Small Parameter [in Russian], Kiev Pedagog. Inst., Kiev (1983), pp. 150–156.Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • N. I. Shkil'
    • 1
  • V. A. Kushnir
    • 1
  1. 1.Kiev Pedagogic InstituteUSSR

Personalised recommendations